# SDR ASAA2018101726515

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 16,771 hours, 5,586 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 16309
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 16,774 hours, 5,587 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE, UPON ENGINE START, NO N1 OR N2 ROTATION. AFTER FOLLOWING QRH, WE TURNED START SWITCH OFF BUT START VALVE REMAINED ON. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE START VALVE IN REFERENCE TO AMM 80-11-03. OPS CHECK GOOD.
